# SDR 99ZZZM163

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100506107
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INADVERTENT DEPLOYMENT/JETTISON OF TAILCONE, EVACUATION SLIDE DEPLOYED BUT DID NOT INFLATE.  REASON UNKNOWN. AIRCRAFT INSPECTION REVEALED THAT AIRCRAFT EQUIPMENT WAS INSTALLED AND PERFORMED SATISFACTORILY.  (M)
